| Catalog Number |
8065752885 |
| Medical Device Problem Codes |
Suction Problem (2170); Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that surgeon noticed trouble with the suction while using an ophthalmic irrigation and aspiration transformers.The patient impact and details were not reported.Additional information has been requested but none received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information is provided in sections b.5 and h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The customer reported that during surgery surgeon noticed something blocking the port and not allowing proper suction while using an ophthalmic irrigation and aspiration transformers.The procedure was completed by opening up new transformer until one was opened that worked properly.No patient harm was reported.
Event or Problem Description
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report of occlusion and suction issue; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.Because a sample was not received and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, the root cause for customer complaint issue cannot be determined.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All handpieces are 100% visually inspected prior to being released from the manufacturing facility.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).